MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES SOFT / FIBRA® CLAMP INSERT; CLAMP, VASCULAR

APPLIED MEDICAL RESOURCES SOFT / FIBRA® CLAMP INSERT; CLAMP, VASCULAR
Model Number G-3350
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: cardiac surgery.Event description: [hospital name] model g3350 lot 1548224 on (b)(6) 2025 [procedure: cardiac surgery].It was identified that the rubber part of the insert detached from the product during use.The surgeon then checked another insert that had been used for the blockage and found that the same issue had occurred with that insert as well.This indicates that the total quantity of affected products was two units.The procedure was successfully completed by replacing them with new ones.Please note that both detachments were only partial and the rubber parts did not fall into the patient¿s body.Consequently, these issues did not negatively affect the patient.The products in question were disposed of at the hospital.Patient status: no clinical impact.Intervention: these devices were replaced.
 
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.

Brand Name
SOFT / FIBRA® CLAMP INSERT
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23623643
Report Number2027111-2025-00884
Device Sequence Number10045527
Product Code DXC
UDI-Device Identifier00607915111243
UDI-Public(01)00607915111243
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K883790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG-3350
Device Catalogue Number100063001
Device Lot Number1548224
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown